A characterization of association schemes from affine spaces
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-83988.
Date of creation: 2000
Date of revision:
Publication status: Published in Designs Codes and Cryptography (2000) v.21, p.83-86
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Dam, E.R. van & Muzychuk, M., 2008.
"Some Implications on Amorphic Association Schemes,"
2008-56, Tilburg University, Center for Economic Research.
- Dam, E.R. van, 2003.
"Strongly regular decompositions of the complete graph,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-111813, Tilburg University.
- Dam, E.R. van, 2001. "Strongly Regular Decompositions of the Complete Graph," Discussion Paper 2001-61, Tilburg University, Center for Economic Research.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.